# SDR AALA991433

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B973521385
- Condition: Damaged
- Location: Row 41b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT MOUNTED PATH LIGHT AT 41B INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT MOUNTED PATH LIGHT AT SEAT 41B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
